# SDR DALA2018082105170

- Difficulty date: August 21, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 47,754 hours, 38,751 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT,  CARGO SMOKE LIGHT ILLUMINATED WITH MASTER CAUTION LIGHT.  LIGHT WENT OUT IN LESS THAN 20 SECONDS.  NO OTHER LIGHTS OR AURAL INDICATIONS.  PERFORMED A VISUAL INSPECTION OF CARGO SMOKE DETECTORS AND PERFORMED TEST OF THE DETECTION SYS IAW AMM 26-16,  NO FAULTS NOTED. ACFT OK FOR SERVICE.
